Firsova, Tanya
Structure of leaves and the complex Kupka-Smale property  [ Structure de feuilles et propriété de Kupka-Smale complexe ]
Annales de l'institut Fourier, Tome 63 (2013) no. 5 , p. 1849-1879
MR 3186510 | Zbl 1294.37020
doi : 10.5802/aif.2816
URL stable : http://www.numdam.org/item?id=AIF_2013__63_5_1849_0

Classification:  37F75,  32M25,  32E10
Mots clés: feuilletages holomorphes, équations différentielle complexes, variétés de Stein, propriété de Kupka-Smale complexe, propriétés génériques
Nous étudions la topologie des feuilles d’un feuilletage holomorphe singulier de dimension 1 sur des variétés de Stein. Nous prouvons que pour un feuilletage générique, toutes les feuilles, sauf au plus un nombre dénombrable, sont contractiles, les autres étant topologiquement des cylindres. Nous montrons aussi qu’un feuilletage générique est Kupka-Smale complexe.
We study topology of leaves of 1-dimensional singular holomorphic foliations of Stein manifolds. We prove that for a generic foliation all leaves, except for at most countably many, are contractible, the rest are topological cylinders. We show that a generic foliation is complex Kupka-Smale.

Bibliographie

[1] Arnol’D, V. I.; Gusein-Zade, S. M.; Varchenko, A. N. Singularities of differentiable maps. Vol.II. The classification of critical points, caustics and wave fronts, Birkhauser Boston, Inc., Boston, MA, Monographs in Mathematics, 82 (1985) MR 777682 | Zbl 0659.58002

[2] Buzzard, G.T. Kupka-Smale Theorem for Automorphisms of n , Duke Math. J., 93 (1998), p. 487-503 Article  MR 1626731 | Zbl 0946.32012

[3] Candel, A.; Gomez-Mont, X. Uniformization of the leaves of a rational vector field, Annales de l’Institute Fourier, 45(4) (1995), p. 1123-1133 Article  Numdam | MR 1359843 | Zbl 0832.32017

[4] Chaperon, Marc C k -conjugacy of holomorphic flows near a singularity, Inst. Haute Études Sci. Publ. Math., 64 (1986), p. 143-183 Numdam | MR 876162 | Zbl 0625.57011

[5] Chaperon, Marc Generic complex flows, Complex Geometry II: Contemporary Aspects of Mathematics and Physics, Hermann (2004), p. 71-79 MR 2493571 | Zbl 1145.37305

[6] Chirka, E. M. Complex analytic sets, Kluwer, Dordrecht (1989) MR 1111477 | Zbl 0683.32002

[7] Firsova, T.S. Topology of analytic foliations in 2 . Kupka-Smale property, Proceedings of the Steklov Institute of Mathematics, 254 (2006), p. 152-168 Article  MR 2301003

[8] Glutsyuk, A. Hyperbolicity of phase curves of a general polynomial vector field in n , Func. Anal. Appl., 28(2) (1994), p. 1-11 MR 1283247 | Zbl 0848.32032

[9] Golenishcheva-Kutuzova, T.; Kleptsyn, V. Minimality and ergodicity of a generic foliation of 2 , Ergod. Th. & Dynam. Sys, 28 (2008), p. 1533-1544 Article  MR 2449542 | Zbl 1169.37007

[10] Golenishcheva-Kutuzova, T. I. A generic analytic foliation in 2 has infinitely many cylindrical leaves, Proc. Steklov Inst. Math., 254 (2006), p. 180-183 Article  MR 2301005

[11] Hörmander, L. An Introduction to complex analysis in several variables, North Holland, Neitherlands (1990) MR 1045639 | Zbl 0685.32001

[12] Ilyashenko, Yu Selected topics in differential equations with real and complex time. Normal forms, bifurcations and finiteness problems in differential equations, NATO Sci. Ser. II Math. Phys. Chem., 137 (2004), p. 317-354 MR 2083252 | Zbl 0884.00026

[13] Ilyashenko, Yu Some open problems in real and complex dynamical systems, Nonlinearity, 21(7) (2008), p. 101-107 Article  MR 2425322 | Zbl 1183.37016

[14] Ilyashenko, Yu.; Yakovenko, S. Lectures on analytic differential equations, Amer. Math. Soc., Graduate Studies in Mathematics, 86 (2008) MR 2363178 | Zbl 1186.34001

[15] Landis, E.; Petrovskii, I. On the number of limit cycles of the equation dy dx=P(x,y) Q(x,y), where P and Q of second degree (Russian), Mat. sbornik, 37(79), 2 (1955) MR 73004

[16] Lins Neto, A. Simultaneous uniformization for the leaves of projective foliations by curves, Bol. Soc. Brasil. Mat. (N.S.), 25 (1994) no. 2, p. 181-206 Article  MR 1306560 | Zbl 0821.32027

[17] Moldavskis, V. New generic properties of complex and real dynamical systems, PhD thesis, Cornell University (2007)

[18] Siu, Yum-Tong Every Stein subvariety admits a Stein Neighborhood, Inventiones Math., 38 (1976), p. 89-100 Article  MR 435447 | Zbl 0343.32014

[19] Stolzenberg, G. Uniform approximation on smooth curves, Acta. Math, 115, 3-4 (1966), p. 185-198 Article  MR 192080 | Zbl 0143.30005

[20] Volk, D.S. The density of separatrix connections in the space of polynomial foliations in P 2 , Proc. Steklov Inst. Math., 3(254) (2006), p. 169-179 Article  MR 2301004

[21] Wermer, J. The hull of curve in n , Annals of Mathematics, 68, 3 (1958) MR 100102 | Zbl 0084.33402